# SDR DALA2022021000896

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 69,384 hours, 29,456 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R SLIDE LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: FOUND GIRD BAR OUT OF SEQUENCE RE-ALIGNED PER B757 AMM 52-71. OPS CHECK OK. (8294766)
